# SDR ASAA2021120236778

- Difficulty date: December 2, 2021
- Submitted: December 4, 2021
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 46,753 hours, 13,763 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL FMC FAILURE. OCCURRED AS WE WERE COMPLETING THE QRH PROCEDURE FOR A RIGHT FMC FAILURE. HAD OCCURRED FIRST. THE RIGHT FMC FAILURE HAD SELF CORRECTED AND REOCCURRED MULTIPLE TIMES BEFORE WE GOT TO THE STEP OF PUTTING THE FMC SOURCE SWITCH TO BOTH ON 1. AFTER ALMOST A MINUTE IN THAT POSITION WITH NO RECOVERY,BOTH FMC'S FAILED. RETURNED FMC SOURCE SWITCH TO BOTH. AFTER ABOUT A MINUTE. BOTH FMC'S SELF RECOVERED AND OPERATED NORMALLY THEREAFTER. CPDLC HAD LOGGED OFF. GROUNDED - YES. PERFORMED BOTH FMC BITE PROCEDURE REF B737-800 FIM 34-61-801 TEST PASSED NO FAULT NOTED SEAMC WILL NOTIFIED.
